IJPAM: Volume 74, No. 4 (2012)
COMPLETELY PRIMARY FINITE RINGS
School of Mathematics and Statistics
P.O. Box 333, Maseno, KENYA
Abstract. Automorphisms of algebraic structures have shown much importance in mathematics. The symmetries of an algebraic structure are captured by automorphisms and very many important results have been proved by analyzing the automorphism group of the algebraic structure. In this work we determine the automorphisms of completely primary finite rings satisfying some special properties.
Received: October 31, 2011
AMS Subject Classification: 13M05, 16P10, 16W20, 20D40, 20D45, 13E10, 13E15, 16N20
Key Words and Phrases: automorphisms, completely primary finite rings
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395